MathSciNet Relay Station
MathSciNet bibliographic data
MR682818 (84e:01048) 01A60 (55-03)
Whitehead, George W. Fifty years of homotopy theory. Bull. Amer. Math. Soc. (N.S.) 8 (1983), no. 1, 1–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement